MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION; BALLOON AORTIC VALVULOPLASTY

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION; BALLOON AORTIC VALVULOPLASTY
Model Number 0284514
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Two devices: 1.During a tavr [transcatheter aortic valve replacement] valve procedure, a bard true dilation balloon (26mm) burst during normal use.The manufacturer was notified by the cath lab personnel¿no harm to the patient.2.The surgeon inflated the true dilation balloon, and it ruptured.

Brand Name
TRUE DILATATION
Common Device Name
BALLOON AORTIC VALVULOPLASTY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st
tempe AZ 85281
MDR Report Key25826152
Report Number25826152
Device Sequence Number10356605
Product Code OZT
UDI-Device Identifier00801741097478
UDI-Public(01)00801741097478
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/09/2026
Report Date (Section F) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0284514
Device Catalogue Number0284514
Device Lot NumberGFKZ1215 AND GFLP1705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/09/2026